# SDR AWXA0000575

- Difficulty date: August 21, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 26,602 hours, 12,284 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 66642023
- Part serial: 772
- Condition: Cracked
- Location: Cockpit
- Part time: 24,744 hours, 11,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, F/O WINDSHIELD CRACKED IN FLIGHT AT APPROX 23000 FT AT 290 KTS IN THE CLIMBOUT.  PRESSURE IN THE CABIN WAS NORMAL.  REPLACED F/O WINDSHIELD, REMOVED AND REPLACED WINDOW HEAT CONTROLLER FOR ARCING.
